# SDR 2016FA0000396

- Difficulty date: August 30, 2016
- Submitted: August 30, 2016
- Operation: General aviation
- Aircraft: N7919Y
- Make and model: Piper PA-30
- Aircraft serial: 301009
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 2075209
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: W
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG TRUNNION, PN: 20752-09 PREVIOUSLY REPAIRED, IS CRACKED AT THE UPPER END OF THE WELD WHERE IT MEETS THE BARREL, IT HAS STARTED CRACKING INTO THE BARREL.
